# SDR UHLA2014100900679

- Difficulty date: October 9, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 28,232 hours, 17,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR IS NOT SHOWING ARMED OR DISARMED.  PERFORMED OPS CHECK OF DOOR ARMING MECHANISM, NO DEFECTS FOUND IAW AMM 52-42-00.
